PHOTOIONIZATION OF IMPURITIES IN INFINITE-BARRIER QUANTUM-WELLS


ELSAID M., TOMAK M.

JOURNAL OF PHYSICS AND CHEMISTRY OF SOLIDS, vol.52, no.4, pp.603-606, 1991 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 52 Issue: 4
  • Publication Date: 1991
  • Doi Number: 10.1016/0022-3697(91)90154-r
  • Title of Journal : JOURNAL OF PHYSICS AND CHEMISTRY OF SOLIDS
  • Page Numbers: pp.603-606

Abstract

The dependence of the photoionization cross-section on photon energy is calculated for shallow donors in infinite-barrier GaAs/Ga(1-x)Al(x)As quantum well as a function of well width. The effect of a magnetic field is also considered.